# SDR HEER20160722895

- Difficulty date: June 20, 2016
- Submitted: July 22, 2016
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 8,451 hours
- Engine: Allsn 250C47B
- Engine time: 6,768 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 23064637
- Part serial: GY27720R
- Condition: Separated
- Location: Engine
- Component: Compressor
- Component part number: 23065593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMS TAKEOFF AT 89-100 FT ENGINE HAD A BANG AND SEVERAL LOUD POPS.  ENGINE REMOVED 6-3-16 DUE TO HARD LANDING.  COMPRESSOR DIFFUSER EXHIBITED BRAZEMENT SEPARATING ON AFT BACKING PLATE.  PART SENT TO MFG FOR FAILURE ANALYSIS.
